# SDR MASA200601461

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,593 hours, 4,744 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Ecu
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7197 ORD - SLATS 1/2 SPEED.  MX CLEARED INHIBITS ON SFECU 1 AND SFECU 2.  NO FURTHER SLAT FAULTS NOTED.
